Volume 16, issue 6 (2016)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 19
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Other MSP Journals
An invariant of rational homology $3$–spheres via vector fields

Tatsuro Shimizu

Algebraic & Geometric Topology 16 (2016) 3073–3101
Bibliography
1 M Atiyah, On framings of 3–manifolds, Topology 29 (1990) 1 MR1046621
2 S Axelrod, I M Singer, Chern–Simons perturbation theory, from: "Proceedings of the XXth International Conference on Differential Geometric Methods in Theoretical Physics, Vol 1, 2" (editors S Catto, A Rocha), World Sci. Publ. (1992) 3 MR1225107
3 K Fukaya, Morse homotopy and Chern–Simons perturbation theory, Comm. Math. Phys. 181 (1996) 37 MR1410567
4 M Futaki, On Kontsevich’s configuration space integral and invariants of 3–manifolds, master’s thesis, Univ. of Tokyo (2006)
5 R Kirby, P Melvin, Canonical framings for 3–manifolds, from: "Proceedings of 6th Gökova Geometry-Topology Conference" (editors S Akbulut, T Ander, R J Stern), Turkish J. Math. 23 (1999) 89 MR1701641
6 M Kontsevich, Feynman diagrams and low-dimensional topology, from: "First European Congress of Mathematics, Vol II" (editors A Joseph, F Mignot, F Murat, B Prum, R Rentschler), Progr. Math. 120, Birkhäuser (1994) 97 MR1341841
7 G Kuperberg, D P Thurston, Perturbative 3–manifold invariants by cut-and-paste topology, preprint (1999) arXiv:math/9912167
8 C Lescop, On the Kontsevich–Kuperberg–Thurston construction of a configuration-space invariant for rational homology 3–spheres, preprint (2004) arXiv:math/0411088
9 C Lescop, Splitting formulae for the Kontsevich–Kuperberg–Thurston invariant of rational homology 3–spheres, preprint (2004) arXiv:math/0411431
10 C Lescop, Surgery formulae for finite type invariants of rational homology 3–spheres, Algebr. Geom. Topol. 9 (2009) 979 MR2511138
11 C Lescop, A formula for the Θ–invariant from Heegaard diagrams, Geom. Topol. 19 (2015) 1205 MR3352234
12 C Lescop, On homotopy invariants of combings of three-manifolds, Canad. J. Math. 67 (2015) 152 MR3292698
13 J W Milnor, J D Stasheff, Characteristic classes, 76, Princeton University Press (1974) MR0440554
14 T Watanabe, Higher order generalization of Fukaya’s Morse homotopy invariant of 3–manifolds, I : Invariants of homology 3–spheres, preprint (2012) arXiv:1202.5754
15 J H C Whitehead, On the groups πr(V n,m) and sphere-bundles, Proc. London Math. Soc. 48 (1944) 243 MR0012226